# SDR AALA20130804005

- Difficulty date: August 4, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 39,257 hours, 18,582 cycles
- Engine: Pwa JT8D219
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bullet
- Condition: Obstructed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW   CREW REPORTED AFTER TAKEOFF DURING CLIMB OUT RPM VARIED ON LT ENGINE.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENGINE INLET BULLET THAT HAD DEBRIS.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
